# SDR DALA1140339883

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 71,331 hours, 68,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN STA 497 LONGERON 17L WITH DENT DAMAGE IS D=1.2", X=.034"(DEPTH) D/X DIMENSION IS 35.29 ORIGINAL SKIN THICKNESS IS 0.050" COLD FORMER SKIN PER DC9 SRM 53-04 FIG 38.  PERFORMED HFEC INSP PER NDT SPM 06-10-01.001 NO CRACKS NOTED IN DENTED AREA.  FABBED AND INST 1EA INTERNAL DOUBLER AND 2EA SHIMS IAW DC9 SRM 53-04 FIG 38.  INSTALLED ID TAG PER PS 900-5-1 NO.04.
